Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

140 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Side effects of depo injection

Premium Questions

doctor1 MD

I am having B12 deficiency its 160. doctor suggested me to take meganeuron daily for 3 months and 10 B12 injection . So is there any side effects of taking injections with the tablets? ...

doctor1 MD

I was given an injection of lidocaine and keralge for lower lumbar pain . i'm not sure how to spell the second one. are there any side effects? ...

doctor1 MD

my wife received the injection Repatha Monday morning and has since been suffering a tender pain on the L side of body down L arm and under arm to L knee any relation? ...

doctor1 MD

been advised to take lonopin injection on daily basis....is there a side effect of it??? Also, I have noticed that I am turning pale...can it be becoz of the injection? ?? ...

doctor1 MD

.. Is this an injection and what are the side affects? I am 93 yrs. old Is this necessary? ...

Public Forum Discussions

doctor1 MD

I had a baby 6months ago and in may of this year I got the depo shot (I have had it many times ... month. I don t know what s wrong. I have not had the depo shot since may ...

doctor1 MD

Hi, I had the Depo Provera injection 3 months ago as contraception. As a side affect I immediately began bleeding heavily and have not stopped for longer than 1 day since. My GP has exhausted all hormone ...

doctor1 MD

, but with the constant period its unbearable without taking midol religously) I also have recently been taken of Depo ...

doctor1 MD

I got the depo shot on 24th of December i wasent on my period when i got it my period ussally starts close to end of month or first week of the month it ussaly lasts 4 or 5 days but i been on depo ...

doctor1 MD

hi. I was on the depo shot for about a year and last year I stop taking it. My period is just now deciding to get back into the groove of things. My fiancé and I are looking to try for a baby and we have ...

doctor1 MD

I had my depo shot on nov 14 nd i had sex the first week of feb and also on the 10th of feb. I have been very emotional and moody 2 days ago i had a clear discharge nd now im crampy with brown diacarge ...

doctor1 MD

ihad a misscarriage and it was an etopic pregnancy after that i got on the depo shot ive been on it for about a month im on my period and today i wiped and a piece of meat was on the tissue not a clot ...

doctor1 MD

I have recently stopped using the depo shot, iv had my period every month since I was 12 regardless ... getting the depo shot, and I still had a period. however, it is now March and I never received my period ...

doctor1 MD

I had trouble with irregular bleeding after coming of the depo shot which I was on for 9 months. I took Norethisterone for a month to stop bleeding, am now taking them for 2 weeks on/2 weeks off. Im due ...

doctor1 MD

Yes I ve been on depo for a year now after my first child & I m trying to have another baby . I was suppose to go get my injection last month but I didn t . This is my second time missing my injections ...

Mobile Questions and Answers

doctor1 MD

doctor1 MD

Yes this may be a side effect of therapy, however contact your gynecologist.

doctor1 MD

Hi , it may cause menstrual disturbances.